Journal article icon

Journal article

Ricci flow on a 3-manifold with positive scalar curvature

Abstract:

In this paper we consider Hamilton's Ricci flow on a 3-manifold with a metric of positive scalar curvature. We establish several a priori estimates for the Ricci flow which we believe are important in understanding possible singularities of the Ricci flow. For Ricci flow with initial metric of positive scalar curvature, we obtain a sharp estimate on the norm of the Ricci curvature in terms of the scalar curvature (which is not trivial even if the initial metric has non-negative Ricci...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1016/j.bulsci.2007.12.002

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
Elsevier
Journal:
Bulletin des Sciences Mathematiques More from this journal
Volume:
133
Issue:
2
Pages:
145-168
Publication date:
2009-03-01
DOI:
ISSN:
0007-4497
Language:
English
Keywords:
Pubs id:
pubs:148927
UUID:
uuid:24ff5840-e39b-46e0-adc6-01051cbe6379
Local pid:
pubs:148927
Source identifiers:
148927
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP